# SDR 08FDEA02412

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: A572413790000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING LOWER SKIN, UPPER SURFACE AFT OF THE REAR SPAR; STRAP IS CRACKED; ACCESS FROM PANEL 675 FB.  COMPLIED WITH EA 6-5730-118516.
